# SDR 95FDEA01626

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Damage
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR EO 7-5300-7-2304M PART 3, DISCOVERED TOOLING DAMAGE ON TOP OF THE BS 920 FLOOR BEAM FROM LBL 15.5 TO LBL 19, WL 208.  REPAIRED TOOLING DAMAGE PER FEDEX 7-5310-7-22611 AND EWO 95-3210.
